MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE SAWALHE TENACULUM FORCEPS INSERT

KARL STORZ SE & CO. KG CLICKLINE SAWALHE TENACULUM FORCEPS INSERT
Model Number 33510UM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still on going- no result so far.
 
Event or Problem Description
As per a manufacturer incident report we received from the factory in (b)(6): on 13/07/21 distributor made aware that the part that detached from the instrument has been confirmed to have been retained inside the patient and has been discovered under x-ray.Revision surgery will be required to remove.

Brand Name
CLICKLINE SAWALHE TENACULUM FORCEPS INSERT
Common Device Name
FORCEPS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key12321021
Report Number9610617-2021-00060
Device Sequence Number3962698
Product Code GCJ
UDI-Device Identifier04048551151198
UDI-Public4048551151198
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33510UM
Device Catalogue Number33510UM
Device Lot NumberZQ06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2021
Initial Report FDA Received Date08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;